# SDR 06FDEA1580

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740501
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DENT FOUND AT LT WING INBD FLAP ASSY UPP SURFACE LOCATED 37 INCH FROM INBD AND 30 INCH FROM AFT.  FOUND EXCEED   LIMIT AND REPAIRED AS PER SRM 57-10-00 FIG. 34 VOL.I. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
